The capsule shaped blue pill with the imprint P 525 has been identified as a combination medication containing Acetaminophen 500mg and Diphenhydramine HCl 25mg. It is Packaged By Walmart Stores INC..
P 525 blue pill is used to treat allergy symptoms like sore throat, runny nose, sneezing, and itching of the eyes, nose, and throat. Or, this medicine is used to treat pain and help you fall to sleep.
Acetaminophen in P 525 blue pill helps to reduce fever and/or mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold, or flu). The antihistamine in this product may cause drowsiness, so it can also be used as a nighttime sleep aid. Antihistamines can also be used to help relieve allergy or cold symptoms such as watery eyes, itchy eyes/nose/throat, runny nose, and sneezing. Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years.
Do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely.
These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients. Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).
How to use P 525 blue pill
If you are taking an over-the-counter product, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed.
Take this medication by mouth with or without food or as directed by your doctor. If stomach upset occurs, you may take this medication with food or milk.
The dosage is based on your medical condition and response to treatment. Pain medications work best if they are used as the first signs of pain occur. If you wait until the symptoms have worsened, the medication may not work as well.
Do not take this product for pain more than 10 days (adults) or 5 days (children) unless directed by a doctor. Do not take this product for fever more than 3 days unless directed by your doctor. If your condition persists or worsens, or if you think you may have a serious medical problem, seek immediate medical attention.
What happens if I miss a dose?
Since P 525 blue pill is used when needed, you may not be on a dosing schedule. Skip any missed dose if it’s almost time for your next dose. Do not use two doses at one time.
What happens if I overdose?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose can be fatal or cause liver damage.
Overdose symptoms may include loss of appetite, vomiting, weakness, confusion, ringing in your ears, upper stomach pain, dark urine, no urination, very dry eyes and mouth, yellowing of your skin or eyes, dilated pupils, fast heartbeats, tremor, agitation, hallucinations, or seizure.
What should I avoid while taking P 525 blue pill?
Avoid driving or hazardous activity until you know how acetaminophen and diphenhydramine will affect you. Your reactions could be impaired.
Ask a doctor or pharmacist before using any other medicine that may contain acetaminophen or diphenhydramine. This includes medicines for pain, fever, swelling, cold/flu symptoms, or anti-itch medicine used on the skin. Using too much acetaminophen or diphenhydramine can lead to a fatal overdose. Drinking alcohol may increase your risk of liver damage while taking acetaminophen.
What are the side effects of P 525 blue pill?
Get emergency medical help if you have signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.
In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.
Stop using the medicine and call your doctor at once if you have:
- severe drowsiness;
- painful or difficult urination; or
- liver problems–loss of appetite, stomach pain (upper right side), tiredness, itching, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Common side effects may include:
- decreased urination;
- dry eyes, blurred vision; or
- dry mouth, nose, or throat.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
What other drugs will affect P 525 blue pill?
Ask a doctor or pharmacist before using acetaminophen and diphenhydramine with any other medicines, especially drugs that can cause drowsiness (such as opioid medication, sleep medicine, a muscle relaxer, or medicine for anxiety or seizures). Tell your doctor about all your current medicines and any medicine you start or stop using. This includes prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible interactions are listed here.